Accessibility Tools

Skip to main content

M.P. – Iowa

  • Tagged with:

Describe the symptoms and the timeline of the reaction.

"I am a practicing dental hygienist in Iowa I am also pro vaccine I received my second dose of the Moderna vaccine in March . I first noticed symptoms a few days later dizzy, twitching in my arms and legs, brain fog extremely tired and twitching in my right eye. My right eye is still twitching. My vision in both eyes has gotten worse like I now need a stronger prescription. Basically felt like my nerves were shot! I went to the doctor because I was extremely depressed and felt so anxious. I was prescribed buspirone and upped the dose of my lexapro. My body is not back to normal I still have twitching in my body, my right eye, brain fog but I only hope as time goes on these symptoms will lessen. I may feel dizzy and off balance but I still get on my teadmill daily and increased my time on it. Praying that anyone that is experiencing these symptoms recovers quickly I have no doubt that this is due to the Covid vaccine

-M.P. - Iowa"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.